# SDR SROM202312220001

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 31,631 hours, 32,401 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Misrouted
- Location: Zone 100
- Part time: 31,631 hours, 34,201 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT WAS UNABLE TO MAKE LEFT RUDDER INPUT DURING TAXI FOR DEPARTURE.  AIRCRAFT RETURNED TO GATE FOR MAINTENANCE.  MAINTENANCE PERFORMED INSPECTION OF THE PILOT AND COPILOT'S RUDDER CONTROL CABLES/HARDWARE.  FOUND COPILOTS LH RUDDER PEDAL PUSH RODS AND BELL CRANK WAS CATCHING ON WIRE HARNESS FOR COCKPIT TEMPERATURE SENSOR.  REPAIRED AND ADJUSTED WIRE HARNESS TO BE CLEAR OF ALL RUDDER CONTROLS, COMPLETED RUDDER CONTROL SYSTEM FUNCTION TEST AND NO DEFECTS NOTED.
